# SDR CALA0000633

- Difficulty date: May 6, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT AIRSTAIRS TOP STEP SUPPORT WEB.  THE CRACKED AREA WAS CUT OUT AND BLENDED IAW SRM 53-01, FIGURE 2.  A REPAIR WAS INSTALLED IAW SRM 53-01, FIGURES 1 &  2, 51-10-04, AND 51-10-03.
